# SDR ASAA2020021863193

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,159 hours, 14,919 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1862
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 64,272 hours, 25,213 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS #1 TANK QTY IND AT WING SHOWS FAIL. GROUNDED - YES. REMOVED, REPLACED, AND TESTED #1 REFUEL QUANTITY INDICATOR PER B737-800 AMM 28-41-61-000-801 / AMM 28-41-61-400-801 - OPS NORMAL.
